# SDR HNAA2012061500825

- Difficulty date: June 15, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 49,284 hours, 54,117 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Lock Nut
- Condition: Loose
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM WILL NOT OPERATE TO THE RIGHT.  OK TO LEFT.   INSPECTED, FOUND TRIM SWITCH LOCK NUT LOOSE.  RETIGHTEN LOCK NUT.  TRIM OPS CHECKED NORMAL IN BOTH DIRECTIONS.
